# SDR HNAA9594213

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dn/Uplock Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 17,552 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3465 - MIA-MCO - ON FINAL APPROACH WITH GEAR SELECTED DOWN AND THREE GREEN, THE NOSE GEAR DOORS BEGAN TO CYCLE OPEN AND CLOSED WITH ACCOMPANYING INDICATIONS ON FLIGHT DECK.  AIRCRAFT LANDED IN MCO WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE LANDING GEAR DRAG STRUT DOWN/UPLOCK SENSOR.  (M)
